# SDR SWIA202264640

- Difficulty date: January 4, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WINDSHIELD POST APPEARS CRACKED RADIATING FORWARD FROM UPPER BARREL NUT HOLE.   (C CHECK RO 02/22/2022)   C/W NDT INSP REF CRJ-700 NDTM PT1 51-20-006-250-A01. CRACK NOTED TUC9452 CAL DUE 31 AUG 2022. SEE ATTACHED NDT -9 REPORT. /  REMOVED AND REPLACED BEAM WITH REPLACEMENT FASTENERS REF CRJ700 SRM 51-42-21-001-001-A01 AND DRW. 601R33007 REV U. /  NO LEAKS NOTED. COMPLIED WITH 51-900-1002-SKY
